# SDR PNSA011006

- Difficulty date: October 29, 2001
- Submitted: November 12, 2001
- Operation: Air carrier
- Aircraft: N41NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC741B
- Aircraft time: 22,475 hours
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Indication
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF NOSE GEAR INTRANSIT LIGHT WOULD NOT EXTINGUISH.  AIRCRAFT INSPECTED AND FERRIED TO ANC MAINTENANCE BASE.  NO FAULT FOUND.
